MathSciNet Relay Station
MathSciNet bibliographic data
MR1308472 92D25 (34C99 34D99)
Takeuchi, Yasuhiro; Lu, Zheng Yi Permanence and global stability for competitive Lotka-Volterra diffusion systems. Nonlinear Anal. 24 (1995), no. 1, 91–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement